# SDR IPXA11568363

- Difficulty date: July 26, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shear Beam
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, WHILE GETTING OK TO INSTALL ACCESS DOOR 445AL ON NR 2 PYLON FOUND SHEAR BEAM CRACKED AT NAC 203.85 AT UPPER INBD CORNER.  R & R SHEAR BEAM IAW SRM 51-40-02-0G.
